# SDR USAA2011082900030

- Difficulty date: August 5, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656841
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - OIL CANNING WAS FOUND AFTER REMOVING PREVIOUS REPAIR ON AFT PRESSURE BULKHEAD AT BS 1016 BETWEEN S9R TO S11R.  REPAIRED AFT PRESSURE BULKHEAD WEB IAW EA 103226.
